# SDR 22AA201000071

- Difficulty date: May 12, 2010
- Submitted: May 13, 2010
- Operation: Air carrier
- Aircraft: N822PB
- Make and model: Boeing 757-28A
- Aircraft serial: 23822
- Aircraft time: 84,593 hours, 28,997 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bulb
- Part number: 387
- Condition: Failed
- Location: Mlg Indicator
- Part time: 84,593 hours, 28,997 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

LEFT GEAR DOWN LIGHT FAILED TO ILLUMINATE WITH GEAR HANDLE DOWN. RELAMPED LT LANDING INDICATOR LAMPS AND RESECURED SOCKET INDICATOR IAW AMM 33-14-00, PERFORMED SYS OPERATIONS IAW AMM 32-61-00 SYS OPS CKD OK.
